Dimensional estimates for singular sets in geometric variational problems with free boundaries

Guido De Philippis, Francesco Maggi

Research output: Contribution to journalArticle

Abstract

We show that singular sets of free boundaries arising in codimension one anisotropic geometric variational problems are Hn-3-negligible, where n is the ambient space dimension. In particular our results apply to capillarity type problems, and establish everywhere regularity in the three-dimensional case.

Original languageEnglish (US)
Pages (from-to)217-234
Number of pages18
JournalJournal fur die Reine und Angewandte Mathematik
Volume2017
Issue number724
DOIs
StatePublished - Apr 2017

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Dimensional estimates for singular sets in geometric variational problems with free boundaries'. Together they form a unique fingerprint.

  • Cite this